# SDR 2010FA0000136

- Difficulty date: December 11, 2009
- Submitted: February 8, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Profile
- Part number: 14525954003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TOP PROFILE AT FRAME 62 RY .479-644 HAS CORROSION.  REMOVED AND REPLACED PROFILE IAW SRM  51-00-000.
